# SDR GTIA020724

- Difficulty date: June 25, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND WIRES CHAFED IN AFT ACC COMPARTMENT AT TAILCONE JETTISON HANDLE LIGHT ASSEMBLY.  SECURED CHAFING WIRES AFT ACC COMPARTMENT IAW MD80 MM 20-50-02 AND REPLACED CHAFFED WIRES. OPS CHECK GOOD.  (M)
